# SDR 2007F00048

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N55FN
- Make and model: Lear 35A
- Aircraft serial: 202
- Aircraft time: 11,093 hours, 9,338 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO HLN, SMOKE WAS NOTICED IN THE COCKPIT.  THIS WAS PRECEDED BY AN AUG/AIL ANNUNCIATOR LIGHT ON THE GLARESHIELD.  AN EMERGENCY WAS DECLARED, THE EMERGENCY CHECKLIST WAS ACCOMPLISHED, AND AN EMERGENCY LANDING WAS MADE.  TWO COCKPIT CREW AND TWO MEDICAL TECHNICIANS WERE ONBOARD.  IT WAS FOUND THAT A BURNED OUT WIRE BEHIND THE CIRCUIT BREAKER PANEL ON THE F/O SIDE WAS RESPONSIBLE.  REPAIRS WERE MADE IAW COMPANY PROCEDURES AND THE A/C RETURNED TO SERVICE.
